# SDR CA121031007

- Difficulty date: October 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,800 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: C9665
- Condition: Leaking
- Location: Clutch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE ACFT OIL, WAS NOTED LEAKING FROM THE REAR SEAL OF THE CLUTCH ASSEMBLY.  SEAL HAD DISLODGED FROM RETAINER AND MIGRATED ALONG CLUTCH SHAFT.  CLUTCH ASSEMBLY REPLACED.
